Publications
Search

Publications :: Search

The Hamiltonicity of Crossed Cubes in the Presence of Faults.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: The Hamiltonicity of Crossed Cubes in the Presence of Faults.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2008
    Publication type: Conference paper
    Authors:
    No. First name Last name Show
    1. Emad Abuelrub
    Download (by DOI): issues_v16/issue_3
    BibTeX: journals/engl/Abuelrub08
    DBLP: db/journals/engl/engl16.html#Abuelrub08
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Engineering Letters
    Year: 2008
    Volume: 16
    Number: 4
    DBLP: db/journals/engl/engl16.html